On some Mercerian theorems.

Martic, Branislav

Publications de l'Institut Mathématique. Nouvelle Série (1981)

  • Volume: 30(44), page 113-115
  • ISSN: 0350-1302

How to cite


Martic, Branislav. "On some Mercerian theorems.." Publications de l'Institut Mathématique. Nouvelle Série 30(44) (1981): 113-115. <http://eudml.org/doc/257589>.

author = {Martic, Branislav},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {Mercerian theorems; weighted arithmetical means; inequalities},
language = {eng},
pages = {113-115},
publisher = {Izdaje Matematički Institut SANU},
title = {On some Mercerian theorems.},
url = {http://eudml.org/doc/257589},
volume = {30(44)},
year = {1981},

AU - Martic, Branislav
TI - On some Mercerian theorems.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1981
PB - Izdaje Matematički Institut SANU
VL - 30(44)
SP - 113
EP - 115
LA - eng
KW - Mercerian theorems; weighted arithmetical means; inequalities
UR - http://eudml.org/doc/257589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.